# SDR 99ZZZX3516

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 618212
- Condition: Cracked
- Location: Nlg
- Component: 61823
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STEERING JACK, PN 6182/3, SJA-451, WAS RETURNED WITH A REPORT OF 'LEAKING FROM SHAFT END'.  TESTING REVEALED VERY SLIGHT FLUID LEAKAGE FROM INSIDE THE PISTION ROD.  UNIT WAS DISASSEMBLED, AND MAGNETIC PARTICLE INSPECTION OF PISTON ROD, PN 18212, REVEALED AN INDICATION APPROXIMATELY 50 PERCENT AROUND THE OUTSIDE DIAMETER OF THE ROD IN THE TRANSITION RADIUS TO THE CENTER PISTON SECTION.  PISTON ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.  PART TSO:  4.
